# SDR AWXA200300069

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 13,912 hours, 5,361 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM EWR TO PHX ALL FOUR LAVATORIES BECAME INOPERATIVE, DIVERTED TO ORD. SERVICING PERSONNEL SERVICED LAVATORIES AND DRAINED SYSTEM; RESET CIRCUIT BREAKERS FOR LAVATORY VACUUM SYSTEM, AND CLEARED BLOCKAGE FROM FORWARD LAVATORY; OPERATIONAL CHECK OF FORWARD AND AFT LAVATORIES GOOD. FLIGHT CONTINUED TO PHX WITHOUT FURTHER INTERRUPTION.
